MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X9 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X9 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.327
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 03/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 1 month and 3 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, the patient presented bone type i, biomechanical overload and bone overheating has occurred.

Brand Name
TI TITAMAX IMPLANT (5.0)4.5X9 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8396965
Report Number3008261720-2019-00963
Device Sequence Number11510472
Product Code DZE
UDI-Device Identifier07898237567129
UDI-Public07898237567129
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/06/2019
Report Date (Section F) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Catalogue Number109.327
Device Lot Number800300987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2019
Device Age11 MO
Event Location Other
Date Report to Manufacturer02/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR